# SDR CA020124003

- Difficulty date: December 12, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 16,311 hours
- Engine: Pwa PT6A28
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 30146
- Condition: Damaged
- Location: Brake Assy
- Part time: 18,687 hours, 22,202 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED WHEN STOPPING AT THE RAMP THE LT BRAKE PEDAL WENT TO THE FLOOR.  UPON INSPECTION THE LT FWD CALIPER WAS FOUND DRAGING ON THE GROUND.  IT WAS DISCOVERED AFTER THE MISSING PARTS WERE OBTAINED AFT THE TAXI-WAY, THAT THE BOLT HOLDING THE DOWL PIN INTO THE CALIPER HAD WORKED LOOSE, & THE DOWL PIN UNSCREWED OUT OF THE CALIPER DISENGAGING THE CALIPER FROM THE BACK PLATE. (HOWEVER THE BOLT WAS STILL CORRECTLY LOCKWIRED IN POSITION.) THE CALIPER THEN FELL DOWN HITTING THE GROUND AND DISINTEGRATING. INSPECTION OF THE BOLTS ASSEMBLED THERE IS NO INDICATION THAT THE DOWL PIN IS LOOSE OR NOT, MISLEADING THE INSPECTOR TO THINK ALL IS OK.
